# SDR SWIA200312555

- Difficulty date: September 30, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 12,106 hours, 18,156 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKED SKIN SUPPORT CLIPS ON RT WING, RIB 15 LOWER SURFACE.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED FOUR SKIN SUPPORT CLIPS ON RIGHT WING, RIB 15 LOWER SURFACE PER SRM 51-40-02 AND RII 57-301.
